Show simple item record

dc.contributor.authorGarcía, I. A. (Isaac A.)
dc.date.accessioned2016-11-02T11:35:00Z
dc.date.issued2015
dc.identifier.issn0949-5932
dc.identifier.urihttp://hdl.handle.net/10459.1/58350
dc.description.abstractIn this paper we study how are related three of the basic concepts in the rather non-generic phenomenon of integrability of analytic local vector fields X around an equilibrium in R, namely: complete integrability, orbital linearizability and number of independent normalizers (Lie symmetries). The work relates and extends several results existing in the literature of the subject.
dc.description.sponsorshipThe author is partially supported by MICINN grant number MTM2011-22877 and by CIRIT grant number 2014 SGR 1204.
dc.format.mimetypeapplication/pdf
dc.language.isoeng
dc.publisherHeldermann Verlag
dc.relationMICINN/PN2008-2011/MTM2011-22877
dc.relation.isformatofReproducció del document publicat a http://www.heldermann.de/JLT/JLT25/JLT251/jlt25003.htm
dc.relation.ispartofJournal of Lie Theory, 2015, vol. 25, p. 37-43
dc.rights(c) Heldermann Verlag, 2015
dc.titleComplete integrability, orbital linearizability and independent normalizers for local vector fields in R^n
dc.typeinfo:eu-repo/semantics/article
dc.date.updated2016-11-02T11:35:00Z
dc.identifier.idgrec021209
dc.type.versionpublishedVersion
dc.rights.accessRightsinfo:eu-repo/semantics/restrictedAccess
dc.date.embargoEndDate2025-01-01


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record